MathSciNet Relay Station
MathSciNet bibliographic data
MR792811 (87b:32060) 32L25 (53C05)
Penkov, I. B. A geometric approach to the linear Penrose transform. Trans. Amer. Math. Soc. 290 (1985), no. 2, 555–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement